# SDR USAA2012061500017

- Difficulty date: June 13, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 1,212 hours, 3,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C7 CHECK - DELAMINATION ON AFT CARGO FLOOR PANEL BETWEEN FR56 TO FR58, S37R.  REPLACED AFT CARGO FLOOR PANEL BETWEEN FR56 TO FR58, S37R IAW A321 SRM 53-42-14-400-001-A.
